# SDR C2XA03TY166

- Difficulty date: September 22, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N19503
- Make and model: Emb EMB-135ER
- Aircraft serial: 145176
- Aircraft time: 7,839 hours, 7,622 cycles
- Engine: Allsn AE3007C
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 2C INSPECTION THE LT FLOORBEAM WAS FOUND CORRODED. MAINT. REMOVED AND FAB. A NEW FLOORBEAM. CLEANED SURFACE CORROSION,PRIMED,PAINTED AND INSTALL THA NEW FAB. PART IAW EMB 135/145 SRM 51-10-03 AND CPM 51-21-03,05,06. ALL WORK WAS ACCOMPLISHED AND WILL BE EL. UPON COMPLETION OF ALL WORK.
